Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Les groupes $ \omega$-stables de rang fini


Author: Daniel Lascar
Journal: Trans. Amer. Math. Soc. 292 (1985), 451-462
MSC: Primary 03C45; Secondary 03C60, 20E34
MathSciNet review: 808731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a group $ G$ which is $ \omega $-stable of finite Morley rank is nonmultidimensional. If moreover it is connected and does not have any infinite normal abelian definable subgroup, then it is isomorphic to $ \Pi {H_i}/K$, where the $ {H_i}$ are $ {\omega _1}$-categorical groups and $ K$ is a finite group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45, 03C60, 20E34

Retrieve articles in all journals with MSC: 03C45, 03C60, 20E34


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0808731-2
Article copyright: © Copyright 1985 American Mathematical Society